# SDR P5CA2018090700216

- Difficulty date: September 6, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,016 hours, 20,852 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shutoff Valve
- Part number: 23E599
- Part serial: JADA066G
- Condition: Faulty
- Location: Lt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT IDG VALVE STATUS CAME ON IN CRUISE. LT IDG AIR S/O VALVE T/S PER FIM 24-00 FT 802, ALL WIRING CHECK OK. REMOVED AND REPLACED LT IDG AIR S/O VALVE IAW 24-11-01/201. OPS CHECKED GOOD.
